This paper, which is the natural continuation of part I [S. Federico, B. Goldys, and F. Gozzi, SIAM J. Control Optim., 48 (2010), pp. 4910-4937], studies a class of optimal control problems with state constraints where the state equation is a differential equation with delays. In part I the problem is embedded in a suitable Hilbert space H and the regularity of the associated Hamilton-Jacobi-Bellman equation is studied. The goal of the present paper is to exploit the regularity result of part I to prove a verification theorem and find optimal feedback controls for the problem. While it is easy to define a feedback control formally following the classical case, the proof of its existence and optimality is hard due to lack of full regularity of V and to the infinite dimensionality of the problem. The theory developed is applied to study economic problems of optimal growth for nonlinear time-to-build models. In particular, we show the existence and uniqueness of optimal controls and their characterization as feedbacks. © 2011 Society for Industrial and Applied Mathematics.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||HJB equations for the optimal control of differential equations with delays and state constraints, ii: Verification and optimal feedbacks|
|Rivista:||SIAM JOURNAL ON CONTROL AND OPTIMIZATION|
|Citazione:||Federico, S., Goldys, B., & Gozzi, F. (2011). HJB equations for the optimal control of differential equations with delays and state constraints, ii: Verification and optimal feedbacks. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 49(6), 2378-2414.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: